Journal Article

Cost Functions and Duality for Stochastic Technologies

Robert G. Chambers and John Quiggin

in American Journal of Agricultural Economics

Published on behalf of Agricultural and Applied Economics Association

Volume 80, issue 2, pages 288-295
Published in print May 1998 | ISSN: 0002-9092
Published online May 1998 | e-ISSN: 1467-8276 | DOI: http://dx.doi.org/10.2307/1244501
Cost Functions and Duality for Stochastic Technologies

More Like This

Show all results sharing this subject:

  • Production and Organizations

GO

Show Summary Details

Preview

Cost functions dual to stochastic production technologies are derived and their properties are discussed. These cost functions are shown to be consistent with expected-utility maximization without placing serious structural restrictions on the underlying technology.

Keywords: cost; duality; stochastic production; D240

Journal Article.  0 words. 

Subjects: Production and Organizations

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.